# SDR FDEA200905121629

- Difficulty date: May 12, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N245FE
- Make and model: Boeing 727-200
- Aircraft serial: 22016
- Aircraft time: 41,108 hours, 32,429 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vertical Beam
- Part number: 6516350299
- Condition: Damaged
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL BEAM HAS FASTENERS WITH 0 SPACING BS 1183 LBL 17.8. REPAIRED BS 1183 BULKHEAD VERTICAL BEAM AT LBL 17.8 IAW EA NR 7-5310-127962.  "BS 1183 BULKHEAD WITH INSUFFICIENT FASTENER SPACING AT LBL 20 BELOW WL190".
